MathSciNet Relay Station
MathSciNet bibliographic data
MR1826572 (2002a:65178) 65N30 (65N15)
Hoffmann, W.; Schatz, A. H.; Wahlbin, L. B.; Wittum, G. Asymptotically exact a posteriori estimators for the pointwise gradient error on each element in irregular meshes. I. A smooth problem and globally quasi-uniform meshes. Math. Comp. 70 (2001), no. 235, 897–909 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement